# SDR SWAA2019110838704

- Difficulty date: November 6, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 26,494 hours, 11,420 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF DENT ON AFT CARGO DOOR SKIN 34" FROM AFT EDGE AND 22" FROM TOP TRANSFERRED FROM NRC Y120008 FOR RE-EVALUATION. / AFTER EVALUATING DENT FOUND DENT TO BE 1.1" WIDE AND .054 DEEP. W/Y=20. THIS FOUND TO BE LARGER THAN THE LIMITS ALLOWED  PER SRM 52-30-01.  FOUND NO LOOSE OR MISSING FASTNER, AND NO CREASES GOUGES OR CRACKS. A  INSPECTION OF THE DENT FOR CORROSION AND CRACKS AFTER EACH 1500 FLIGHT HOUR INTERVAL OR MORE FREQUENTLY, APPLIED DENT DOT PER MM 52-03-01 TRANSFERRED TO LOG PAGE 0096038E.
